I have a constant ureathal irratation, but no pain or burning when I pee. I also seem to be peeing more frequently. I took took a single dose of azithro and three days of cipro about a week ago but I still have the symtoms. The only sexual contact I had was mutual masturbation a couple of weeks ago but no oral. Could I have gotten something from this? It does not bother me all the time. I can sleep at night although I need to get up to urinate and if I am concentrating on something during the day it does not seem to bother me. Could it just be anxiety? Help.
The exact cause can be determined only after eliciting a complete medical history, clinical examination and investigations. There is a possibility that it could be due to urinary tract infection, urethritis or nonspecific urethritis.It may happen that a man may experience a discharge, or burning on urination but laboratory tests show no evidence of infection. This is called urethral irritation and is usually caused by frequent or vigorous masturbation, allergies or repeated squeezing of the urethra. Avoid sex till you recover completely. Seek medical help. A urine examination and urine culture may be helpful. I hope it helps.
Best of luck and take care!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.